English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analytical bounds of in-plane Young’s modulus and full-field simulations of two-dimensional monocrystalline stochastic honeycomb structures

MPS-Authors
/persons/resource/persons125264

Ma,  Duancheng
Theory and Simulation, Microstructure Physics and Alloy Design, Max-Planck-Institut für Eisenforschung GmbH, Max Planck Society;

/persons/resource/persons125388

Shanthraj,  Pratheek
Theory and Simulation, Microstructure Physics and Alloy Design, Max-Planck-Institut für Eisenforschung GmbH, Max Planck Society;
Aachen Institute for Advanced Study in Computational Engineering Science, RWTH Aachen University, Schinkelstraße 2, 52062 Aachen, Germany;

/persons/resource/persons125106

Diehl,  Martin
Theory and Simulation, Microstructure Physics and Alloy Design, Max-Planck-Institut für Eisenforschung GmbH, Max Planck Society;

/persons/resource/persons125350

Roters,  Franz
Theory and Simulation, Microstructure Physics and Alloy Design, Max-Planck-Institut für Eisenforschung GmbH, Max Planck Society;

/persons/resource/persons125330

Raabe,  Dierk
Microstructure Physics and Alloy Design, Max-Planck-Institut für Eisenforschung GmbH, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ma, D., Eisenlohr, P., Shanthraj, P., Diehl, M., Roters, F., & Raabe, D. (2015). Analytical bounds of in-plane Young’s modulus and full-field simulations of two-dimensional monocrystalline stochastic honeycomb structures. Computational Materials Science, 109, 323-329. doi:10.1016/j.commatsci.2015.07.041.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-3195-4
Abstract
There is no abstract available